# SDR SWAA064725

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 33,605 hours, 27,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Debonded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING INBOARD FORE FLAP UPPER SURFACE DISBONDED.  REPAIRED FORE FLAP PER SRM.
